Alert archive / Texas / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 151, NWS Amarillo, TX

June 14, 2015Carson County, Potter County, Randall County, Texas

NWS Amarillo, TX issued this severe thunderstorm warning at Jun 14, 2015, 6:47 PM CDT for Carson County, Potter County, Randall County, Texas. It was in force for 73 min. 13 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 14, 2015, 6:47 PM CDT (23:47 UTC)
Expired
Jun 14, 2015, 8:00 PM CDT
In force
73 min
Issued by
NWS Amarillo, TX
Area
Storm-based polygon
Hail
0.75 in
Wind
75.0 mph

Counties Carson County, TX, Potter County, TX, Randall County, TX

The radar

The Amarillo radar (KAMA), 9 km from the middle of the area, began a volume at 23:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 14, 6:50 PM CDTTSTM WND GST 856 Nnw Amarillo, TX
Jun 14, 6:55 PM CDTTSTM WND DMG3 Nnw Amarillo, TXTWO POWER POLES BLOWN OVER NEAR CENTRAL AVENUE AND BUCK STREET IN NORTH AMARILLO.
Jun 14, 6:56 PM CDTTSTM WND DMG6 N Amarillo, TXTREE BLOWN OVER ONTO A HOME ON RIVER ROAD.
Jun 14, 6:56 PM CDTTSTM WND DMG7 N Amarillo, TXDELAYED REPORT. TREE BLOWN OVER AND SOME WIND DAMAGE TO A ROOF IN NORTH PLEASANT VALLEY AREA. WIND SPEED UNKNOWN.
Jun 14, 6:57 PM CDTTSTM WND DMG7 N Amarillo, TXTREE REPORTED BLOWN DOWN AT US HIGHWAY 287 AND GIVENS ROAD IN THE RIVER ROAD AREA.
Jun 14, 6:58 PM CDTTSTM WND DMG2 Sse Amarillo, TXROOF BLOWN OFF OF WESTERN MARKETING INC. BUILDING ON SOUTHEAST 3RD AVENUE AND HOUSTON STREET.
Jun 14, 7:05 PM CDTTSTM WND GST 699 N Amarillo, TX
Jun 14, 7:06 PM CDTTSTM WND GST 659 N Amarillo, TX
Jun 14, 7:15 PM CDTHAIL 0.756 N Amarillo, TX
Jun 14, 7:28 PM CDTTSTM WND DMG3 Nnw Amarillo, TXTWO POWER POLES BLOWN OVER NEAR CENTRAL AVENUE AND BUCK STREET IN NORTH AMARILLO.
Jun 14, 7:40 PM CDTTSTM WND DMG7 N Amarillo, TXTREE REPORTED BLOWN DOWN AT US HIGHWAY 287 AND GIVENS ROAD IN THE RIVER ROAD AREA.
Jun 14, 7:41 PM CDTTSTM WND DMG6 N Amarillo, TXTREE BLOWN OVER ONTO A HOME ON RIVER ROAD.
Jun 14, 8:02 PM CDTTSTM WND DMG2 Sse Amarillo, TXROOF BLOWN OFF OF WESTERN MARKETING INC. BUILDING ON SOUTHEAST 3RD AVENUE AND HOUSTON STREET.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 11 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 14, 3:52 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 12:00Z, 11.8 hours before the alert went out and 9 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 12:00Z on 2015-06-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 12:00Z on 2015-06-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 25 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1166 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
25 m²/s²
0-3 km storm-relative helicity
8 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

589 
WUUS54 KAMA 142347
SVRAMA
TXC065-375-381-150100-
/O.NEW.KAMA.SV.W.0151.150614T2347Z-150615T0100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AMARILLO TX
647 PM CDT SUN JUN 14 2015

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN CARSON COUNTY IN THE PANHANDLE OF TEXAS...
  POTTER COUNTY IN THE PANHANDLE OF TEXAS...
  NORTHERN RANDALL COUNTY IN THE PANHANDLE OF TEXAS...

* UNTIL 800 PM CDT

* AT 644 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR AMARILLO...
  AND MOVING NORTHEAST AT 25 MPH.

  HAZARD...75 MPH WIND GUSTS AND PENNY SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...EXPECT SOME TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE
           HOMES...ROOFS AND OUTBUILDINGS.

* LOCATIONS IMPACTED INCLUDE...
  PANHANDLE...          AMARILLO...           PANTEX...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS SITUATION. THIS STORM IS PRODUCING WIDESPREAD 
WIND DAMAGE. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY 
AWAY FROM WINDOWS.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3529 10212 3562 10185 3563 10136 3529 10127
      3518 10163 3514 10163 3504 10186
TIME...MOT...LOC 2347Z 242DEG 24KT 3522 10188

HAIL...0.75IN
WIND...75MPH

$$

BRB
5 follow-up statements
955 
WWUS54 KAMA 150001
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
701 PM CDT SUN JUN 14 2015

TXC065-375-381-150100-
/O.CON.KAMA.SV.W.0151.000000T0000Z-150615T0100Z/
POTTER TX-RANDALL TX-CARSON TX-
701 PM CDT SUN JUN 14 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN 
CARSON...NORTHEASTERN RANDALL AND POTTER COUNTIES UNTIL 800 PM CDT...

AT 658 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR AMARILLO...AND
MOVING NORTHEAST AT 25 MPH.

HAZARD...70 MPH WIND GUSTS AND PENNY SIZE HAIL.

SOURCE...TRAINED WEATHER SPOTTERS.

IMPACT...EXPECT SOME TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE HOMES...
         ROOFS AND OUTBUILDINGS.

* LOCATIONS IMPACTED INCLUDE...
  PANHANDLE...          AMARILLO...           PANTEX...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING DAMAGING WINDS. SEEK SHELTER 
NOW. 

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3531 10207 3562 10180 3562 10136 3529 10127
      3510 10185
TIME...MOT...LOC 0000Z 239DEG 20KT 3528 10181

HAIL...0.75IN
WIND...70MPH

$$

BRB
849 
WWUS54 KAMA 150015
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
715 PM CDT SUN JUN 14 2015

TXC381-150024-
/O.CAN.KAMA.SV.W.0151.000000T0000Z-150615T0100Z/
RANDALL TX-
715 PM CDT SUN JUN 14 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN RANDALL COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 3539 10184 3542 10196 3563 10178 3562 10176
      3562 10136 3529 10127 3518 10159 3518 10174
TIME...MOT...LOC 0014Z 238DEG 34KT 3538 10170

$$

TXC065-375-150100-
/O.CON.KAMA.SV.W.0151.000000T0000Z-150615T0100Z/
POTTER TX-CARSON TX-
715 PM CDT SUN JUN 14 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN CARSON
AND EASTERN POTTER COUNTIES UNTIL 800 PM CDT...

AT 711 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 12 MILES NORTHEAST
OF AMARILLO...AND MOVING NORTHEAST AT 40 MPH.

HAZARD...70 MPH WIND GUSTS AND PENNY SIZE HAIL.

SOURCE...TRAINED WEATHER SPOTTERS.

IMPACT...EXPECT SOME TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE HOMES...
         ROOFS AND OUTBUILDINGS.

* LOCATIONS IMPACTED INCLUDE...
  PANHANDLE...          PANTEX...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. NUMEROUS REPORTS OF 60 TO 80 MPH WINDS 
IN AMARILLO HAVE BEEN RECEIVED. FOR YOUR PROTECTION MOVE TO AN 
INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3539 10184 3542 10196 3563 10178 3562 10176
      3562 10136 3529 10127 3518 10159 3518 10174
TIME...MOT...LOC 0014Z 238DEG 34KT 3538 10170

HAIL...0.75IN
WIND...70MPH

$$

BRB
563 
WWUS54 KAMA 150033
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
733 PM CDT SUN JUN 14 2015

TXC065-375-150100-
/O.CON.KAMA.SV.W.0151.000000T0000Z-150615T0100Z/
POTTER TX-CARSON TX-
733 PM CDT SUN JUN 14 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN CARSON
AND SOUTHEASTERN POTTER COUNTIES UNTIL 800 PM CDT...

AT 729 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 12 MILES WEST OF
PANHANDLE...AND MOVING EAST AT 25 MPH.

HAZARD...70 MPH WIND GUSTS AND PENNY SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT SOME TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE HOMES...
         ROOFS AND OUTBUILDINGS.

* LOCATIONS IMPACTED INCLUDE...
  PANHANDLE...          PANTEX...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3536 10182 3562 10152 3562 10136 3529 10127
      3518 10157 3518 10174
TIME...MOT...LOC 0033Z 249DEG 23KT 3540 10156

HAIL...0.75IN
WIND...70MPH

$$

BRB
461 
WWUS54 KAMA 150043
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
743 PM CDT SUN JUN 14 2015

TXC065-375-150100-
/O.CON.KAMA.SV.W.0151.000000T0000Z-150615T0100Z/
POTTER TX-CARSON TX-
743 PM CDT SUN JUN 14 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN CARSON
AND SOUTHEASTERN POTTER COUNTIES UNTIL 800 PM CDT...

AT 740 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 11 MILES NORTHWEST OF WASHBURN TO PANHANDLE...AND
MOVING EAST AT 25 MPH.

HAZARD...60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...MINOR DAMAGE TO ROOFS...SIDING AND TREES IS POSSIBLE.

* LOCATIONS IMPACTED INCLUDE...
  PANHANDLE...          PANTEX...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3529 10174 3548 10169 3554 10161 3559 10135
      3529 10127 3518 10155 3518 10168 3519 10169
TIME...MOT...LOC 0043Z 268DEG 21KT 3532 10164 3535 10136

HAIL...<.75IN
WIND...60MPH

$$

BRB
524 
WWUS54 KAMA 150059
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
759 PM CDT SUN JUN 14 2015

TXC065-375-150109-
/O.EXP.KAMA.SV.W.0151.000000T0000Z-150615T0100Z/
POTTER TX-CARSON TX-
759 PM CDT SUN JUN 14 2015

...THE SEVERE THUNDERSTORM WARNING FOR WESTERN CARSON AND
SOUTHEASTERN POTTER COUNTIES WILL EXPIRE AT 800 PM CDT...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR 
PROPERTY.  HOWEVER...WIND GUSTS TO 50 MPH AND HEAVY RAIN ARE STILL 
POSSIBLE WITH THESE THUNDERSTORMS. FLOODING MAY OCCUR. 

LAT...LON 3529 10174 3548 10169 3554 10161 3559 10135
      3529 10127 3518 10155 3518 10168 3519 10169
TIME...MOT...LOC 0059Z 268DEG 21KT 3531 10153 3534 10124

$$

BRB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 14, 4:25 PM CDT, 2 hours 22 minutes earlier.

Area forecast discussion, Jun 14, 4:25 PM CDT, 2 hours 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AMARILLO TX
425 PM CDT SUN JUN 14 2015

.SHORT TERM...THIS AFTERNOON AND TONIGHT...
UNDER THE INFLUENCE OF A SHORTWAVE TROUGH CENTERED DIRECTLY OVER THE
PANHANDLES...THUNDERSTORMS HAVE FIRED ONCE AGAIN TODAY. THESE STORMS
WILL BE TAPPING INTO ROUGHLY 1000-2000 J/KG OF MLCAPE...THUS LIKELY
SEEING ROBUST CONVECTION CONTINUING INTO THIS EVENING. FLOW ALOFT IS
MODEST AT BEST...WITH ABOUT 30 KTS OF 0-6KM SHEAR ACROSS THE
DEVELOPING UPDRAFTS. SOUTHEASTERLY SURFACE WINDS AHEAD OF THE STORMS
GIVES DECENT DIRECTIONAL SHEAR TO THE ENVIRONMENT AS WELL...SO SOME
STORMS COULD AT LEAST BRIEFLY EXHIBIT SUPERCELLULAR CHARACTERISTICS.
MAIN THREAT WILL BE HEAVY RAIN THOUGH DUE TO A RICH MOISTURE PROFILE
ACROSS THE REGION. SHEAR IS PARALLEL TO THE SOUTHWEST-NORTHEAST
ORIENTED LINE OF DEVELOPING STORMS...SO SOME AREAS WILL SEE REPEATED
AND CONTINUOUS HEAVY RAIN THROUGH THE AFTERNOON AND EVENING.
OTHERWISE...GUSTY WINDS POSSIBLY UP TO 60 MPH AND HAIL UP TO PING
PONG BALL SIZE WILL BE POSSIBLE HAZARDS WITH THIS ROUND.

.LONG TERM...MONDAY THROUGH SUNDAY...
WITH THE BERMUDA HIGH DRIVING GULF MOISTURE /INCLUDING SEMI-ORGANIZED
TROPICAL WAVE IN WESTERN GULF/ INTO THE SOUTHERN PLAINS THE NEXT FEW
DAYS...THE RAIN CHANCES WILL CONTINUE FOR AT LEAST PARTS OF THE
PANHANDLES THROUGH TUESDAY NIGHT. THE SOUTHEASTERN TEXAS PANHANDLE
WILL BE FAVORED. LOCALLY HEAVY RAINFALL WILL CONTINUE TO BE A CONCERN
THROUGH THAT TIME. THE REMNANT GULF SYSTEM SHOULD BE TO EASTERN
OKLAHOMA BY THURSDAY AS UPPER RIDGING TRIES TO BUILD IN ACROSS THE
SOUTHWEST. A SURFACE TROUGH WILL BE PRESENT EAST OF THE ROCKIES
THROUGH MUCH OF THE WEEK AND MODELS SUGGEST A WEAKNESS TO REMAIN IN
THE RIDGE CENTERED OVER TX/OK THROUGH THE END OF THE WEEK THOUGH.
THIS COULD LEAD TO FURTHER CHANCES FOR PRECIP THROUGHOUT THE
WEEK...THOUGH MORE ISOLATED TO SCATTERED IN NATURE AND DEPENDENT ON
TIMING OF SHORTWAVES TO TRIGGER ACTIVITY. WITH MOSTLY ZONAL FLOW
ALOFT...TEMPERATURES SHOULD REMAIN NEAR SEASONAL NORMS BARRING ANY
DAYS WHERE PRECIPITATION AND CLOUDINESS LIMIT HEATING.

NF

&&

.PRELIMINARY POINT TEMPS/POPS...
AMARILLO TX                63  80  62  80  63 /  70  40  30  20   5
BEAVER OK                  65  81  62  81  64 /  70  40  30  20  10
BOISE CITY OK              60  80  60  83  62 /  20  20  30  10  10
BORGER TX                  65  82  64  82  66 /  70  40  30  20   5
BOYS RANCH TX              63  83  63  84  64 /  60  30  20  10   5
CANYON TX                  63  80  61  81  63 /  70  40  30  20  10
CLARENDON TX               65  80  64  80  65 /  70  60  60  30  10
DALHART TX                 60  82  60  83  62 /  30  20  20  10  10
GUYMON OK                  63  81  62  83  64 /  60  30  20  10   5
HEREFORD TX                63  81  62  82  63 /  60  40  30  20   5
LIPSCOMB TX                66  80  62  81  65 /  70  50  30  20  10
PAMPA TX                   62  80  62  79  63 /  70  40  30  20  10
SHAMROCK TX                66  81  64  80  65 /  70  60  60  30  10
WELLINGTON TX              67  82  66  81  66 /  70  60  60  30  20

&&

.AMA WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
OK...NONE.

&&

03/06
Hazardous weather outlook, Jun 14, 4:35 PM CDT, 2 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AMARILLO TX
435 PM CDT SUN JUN 14 2015

OKZ001>003-TXZ001>020-150945-
CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB-
HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON-
GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH-
435 PM CDT SUN JUN 14 2015

SEVERE THUNDERSTORM WATCH IN EFFECT UNTIL 11 PM FOR THE WESTERN AND
CENTRAL TEXAS PANHANDLE

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA
PANHANDLES.

.DAY ONE...TONIGHT.

SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED THIS AFTERNOON INTO
TONIGHT. THESE STORMS WILL BE CAPABLE OF PRODUCING LOCALLY HEAVY
RAIN...WHICH MAY LEAD TO AREAS OF FLOODING OR FLASH FLOODING.
SOME STORMS MAY ALSO BECOME SEVERE...CAPABLE OF ISOLATED DAMAGING
WIND GUSTS UP TO 70 MPH AND HAIL UP TO PING PONG BALL SIZE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THUNDERSTORM CHANCES WILL CONTINUE MONDAY THROUGH TUESDAY NIGHT...AND
THEN RETURN TO ROUGHLY THE NORTHWEST HALF OF THE COMBINED PANHANDLES
WEDNESDAY NIGHT. A FEW STORMS DURING THIS TIME COULD BECOME STRONG TO
SEVERE...WITH HAIL AND GUSTY WINDS THE PRIMARY CONCERNS. LOCALLY
HEAVY RAIN COULD ALSO LEAD TO LOCALIZED FLOODING.

.SPOTTER INFORMATION STATEMENT...

LIMITED SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING.
PLEASE REPORT ANY SEVERE WEATHER OR FLOODING TO THE NATIONAL WEATHER
SERVICE IN AMARILLO.

NF

In the hours before

Special weather statement, Jun 14, 5:43 PM CDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
543 PM CDT SUN JUN 14 2015

TXZ012-142315-
POTTER TX-
543 PM CDT SUN JUN 14 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN POTTER COUNTY UNTIL
615 PM CDT...

AT 541 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 11 MILES SOUTHEAST OF MASTERSON...OR 22 MILES
NORTH OF AMARILLO...MOVING NORTHEAST AT 20 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

* LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF NORTHEASTERN POTTER COUNTY.

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN.

LAT...LON 3551 10188 3562 10182 3562 10176 3562 10169
      3557 10163 3547 10181
TIME...MOT...LOC 2243Z 224DEG 17KT 3553 10182

BRB
Local storm report, Jun 14, 6:11 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
611 PM CDT SUN JUN 14 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0610 PM     HAIL             FRITCH                  35.64N 101.60W
06/14/2015  M0.88 INCH       HUTCHINSON         TX   TRAINED SPOTTER

            NICKEL SIZE HAIL AND STREET FLOODING IN FRITCH.

&&

EVENT NUMBER AMA1500570

FENNER
Special weather statement, Jun 14, 6:30 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
630 PM CDT SUN JUN 14 2015

OKZ003-150000-
BEAVER OK-
630 PM CDT SUN JUN 14 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BEAVER COUNTY UNTIL
700 PM CDT...

AT 628 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 3 MILES WEST OF SLAPOUT...OR 24 MILES SOUTHEAST
OF BEAVER...MOVING NORTHEAST AT 10 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

* LOCATIONS IMPACTED INCLUDE...
  SLAPOUT...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN.

LAT...LON 3651 10018 3661 10031 3684 10011 3678 10000
      3660 10000
TIME...MOT...LOC 2331Z 229DEG 10KT 3662 10016

BRB
Local storm report, Jun 14, 6:31 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
631 PM CDT SUN JUN 14 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0618 PM     HAIL             10 NNW AMARILLO         35.33N 101.89W
06/14/2015  E0.88 INCH       POTTER             TX   PUBLIC

&&

EVENT NUMBER AMA1500571

KJS
Local storm report, Jun 14, 6:39 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
639 PM CDT SUN JUN 14 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0617 PM     FLASH FLOOD      FRITCH                  35.64N 101.60W
06/14/2015                   HUTCHINSON         TX   AMATEUR RADIO

            18 INCHES OF WATER COVERING S RAILROAD AVE NEAR HWY
            136. RIGHT LANES OF HWY 136 FLOODED.

&&

EVENT NUMBER AMA1500572

FENNER
Local storm report, Jun 14, 6:42 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
642 PM CDT SUN JUN 14 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0633 PM     TSTM WND GST     3 E BUSHLAND            35.19N 102.01W
06/14/2015  M81 MPH          POTTER             TX   BROADCAST MEDIA

            PERSISTENT WIND GUSTS BETWEEN 70 TO 80 MPH.

&&

EVENT NUMBER AMA1500573

FENNER

The office that day

Everything else NWS Amarillo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 13, 7:18 PM CDTSpecial Weather StatementAMARandall27 min
Jun 13, 7:25 PM CDTSpecial Weather StatementAMAOldham35 min
Jun 13, 7:34 PM CDTSpecial Weather StatementAMAOldham26 min
Jun 13, 7:40 PM CDTSpecial Weather StatementAMAPotter35 min
Jun 13, 7:45 PM CDTSpecial Weather StatementAMADeaf Smith60 min
Jun 13, 8:09 PM CDTSpecial Weather StatementAMARandall66 min
Jun 13, 8:14 PM CDTSpecial Weather StatementAMAPotter61 min
Jun 13, 8:30 PM CDTAreal Flood AdvisoryAMAPotter, Randall4 hr
Jun 14, 2:23 PM CDTSpecial Weather StatementAMAHutchinson52 min
Jun 14, 3:18 PM CDTSpecial Weather StatementAMAHansford27 min
Jun 14, 3:29 PM CDTSpecial Weather StatementAMAHutchinson31 min
Jun 14, 4:09 PM CDTSpecial Weather StatementAMARoberts36 min
Jun 14, 4:18 PM CDTAreal Flood AdvisoryAMAHutchinson4 hr
Jun 14, 5:11 PM CDTFlash Flood WarningAMAHutchinson5 hr
Jun 14, 5:21 PM CDTSpecial Weather StatementAMADeaf Smith39 min
Jun 14, 5:25 PM CDTSpecial Weather StatementAMASherman35 min
Jun 14, 5:38 PM CDTSpecial Weather StatementAMAHutchinson22 min
Jun 14, 5:43 PM CDTSpecial Weather StatementAMAPotter32 min
Jun 14, 6:04 PM CDTSevere Thunderstorm WarningAMADeaf Smith36 min
Jun 14, 6:14 PM CDTSevere Thunderstorm WarningAMAOldham, Potter, Randall61 min
Jun 14, 6:57 PM CDTAreal Flood AdvisoryAMACarson, Potter, Randall5 hr

Nearby

Severe Thunderstorm Warnings in Texas, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.